Alert archive / Oklahoma / High Wind Warnings in 2025
High Wind Warning 4, NWS Norman, OK
NWS Norman, OK issued this high wind warning at May 25, 2025, 2:45 AM CDT for 9 counties in Oklahoma; 7 counties in Texas. It was in force for 3 hr. 12 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 25, 2025, 2:45 AM CDT (07:45 UTC)
- Expired
- May 25, 2025, 6:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
Counties Caddo County, OK, Comanche County, OK, Cotton County, OK, Grady County, OK, Jackson County, OK, Kiowa County, OK, McClain County, OK, Stephens County, OK, Tillman County, OK, Archer County, TX, Baylor County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 16 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 2:45 AM CDT | TSTM WND GST 68 | 4 W Medicine Park, OK | Mesonet station MEDI Medicine Park. Wake Low. |
| May 25, 2:50 AM CDT | TSTM WND GST 58 | 4 S Altus, OK | Mesonet station ALTU Altus. Wake Low. |
| May 25, 2:50 AM CDT | TSTM WND GST 64 | 4 W Medicine Park, OK | Mesonet station MEDI Medicine Park. Wake Low. |
| May 25, 2:55 AM CDT | TSTM WND GST 63 | 1 Ene Altus Air Force B, OK | AWOS station KLTS Altus AFB. Wake Low. |
| May 25, 3:05 AM CDT | TSTM WND GST 69 | 1 Ene Altus Air Force B, OK | AWOS station KLTS Altus AFB. Wake Low. |
| May 25, 3:10 AM CDT | TSTM WND GST 65 | 4 S Tipton, OK | Mesonet station TIPT Tipton. Wake low. |
| May 25, 3:20 AM CDT | NON-TSTM WND DMG | Headrick, OK | Power poles down. Wake low/heatburst. |
| May 25, 3:45 AM CDT | TSTM WND GST 64 | 1 Ne Acme, OK | Mesonet station ACME Acme. Wake Low. |
| May 25, 3:50 AM CDT | TSTM WND GST 65 | 1 Ne Acme, OK | Mesonet station ACME Acme. Wake Low. |
| May 25, 4:20 AM CDT | TSTM WND GST 64 | 3 Sse Fort Cobb Reservo, OK | Mesonet station FTCB Fort Cobb. Wake low. |
| May 25, 4:35 AM CDT | TSTM WND GST 58 | 4 Nnw Chickasha, OK | AWOS station KCHK Chickasha. Wake low. |
| May 25, 4:40 AM CDT | NON-TSTM WND DMG | 3 Ssw Norge, OK | Tree down along OK-19. Heatburst-induced. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 7.8 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4250 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 693 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 4.9
- Supercell composite
- 25.1
The text
As transmitted.
322 WWUS74 KOUN 250745 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 245 AM CDT Sun May 25 2025 OKZ035>038-044-TXZ083>089-251000- /O.NEW.KOUN.HW.W.0004.250525T0745Z-250525T1000Z/ Kiowa-Jackson-Tillman-Comanche-Cotton-Hardeman-Foard-Wilbarger- Wichita-Knox-Baylor-Archer- Including the cities of Holliday, Knox City, Altus, Lawton, Hobart, Quanah, Munday, Frederick, Sheppard AFB, Wichita Falls, Crowell, Snyder, Lakeside City, Scotland, Archer City, Walters, Temple, Seymour, and Vernon 245 AM CDT Sun May 25 2025 ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM CDT EARLY THIS MORNING... * WHAT...South to southeast winds 30 to 50 mph with gusts between 55 to 75 mph. * WHERE...Portions of southwest Oklahoma and northern Texas. * WHEN...Until 5 AM CDT early this morning. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ Mahale
3 follow-up statements
440 WWUS74 KOUN 250907 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 407 AM CDT Sun May 25 2025 TXZ083-084-087>089-251015- /O.CAN.KOUN.HW.W.0004.000000T0000Z-250525T1000Z/ Hardeman-Foard-Knox-Baylor-Archer- Including the cities of Scotland, Quanah, Munday, Lakeside City, Crowell, Archer City, Seymour, Knox City, and Holliday 407 AM CDT Sun May 25 2025 ...HIGH WIND WARNING IS CANCELLED... The winds have decreased in intensity. $$ OKZ023-027-039-251015- /O.EXA.KOUN.HW.W.0004.000000T0000Z-250525T1000Z/ Caddo-Grady-Stephens- Including the cities of Anadarko, Hinton, Duncan, Chickasha, and Tuttle 407 AM CDT Sun May 25 2025 ...HIGH WIND WARNING IN EFFECT UNTIL 5 AM CDT EARLY THIS MORNING... * WHAT...South winds 30 to 40 mph with gusts between 50 to 65 mph. * WHERE...Grady, Stephens, and Caddo Counties. * WHEN...Until 5 AM CDT early this morning. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ OKZ035>038-044-TXZ085-086-251015- /O.CON.KOUN.HW.W.0004.000000T0000Z-250525T1000Z/ Kiowa-Jackson-Tillman-Comanche-Cotton-Wilbarger-Wichita- Including the cities of Temple, Altus, Snyder, Walters, Sheppard AFB, Lawton, Hobart, Wichita Falls, Vernon, and Frederick 407 AM CDT Sun May 25 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM CDT EARLY THIS MORNING... * WHAT...South winds 30 to 40 mph with gusts between 50 to 65 mph. * WHERE...In Oklahoma, Comanche, Cotton, Jackson, Kiowa, and Tillman Counties. In Texas, Wichita and Wilbarger Counties. * WHEN...Until 5 AM CDT early this morning. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ Mahale
085 WWUS74 KOUN 250942 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 442 AM CDT Sun May 25 2025 OKZ035>037-044-TXZ085-086-251045- /O.EXP.KOUN.HW.W.0004.000000T0000Z-250525T1000Z/ Kiowa-Jackson-Tillman-Cotton-Wilbarger-Wichita- Including the cities of Temple, Altus, Snyder, Walters, Sheppard AFB, Hobart, Wichita Falls, Vernon, and Frederick 442 AM CDT Sun May 25 2025 ...HIGH WIND WARNING WILL EXPIRE AT 5 AM CDT EARLY THIS MORNING... $$ OKZ028-251100- /O.EXB.KOUN.HW.W.0004.000000T0000Z-250525T1100Z/ McClain- Including the cities of Newcastle, Purcell, and Blanchard 442 AM CDT Sun May 25 2025 ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM CDT EARLY THIS MORNING... * WHAT...Winds 30 to 40 mph with gusts between 50 to 65 mph. * WHERE...McClain County. * WHEN...Until 6 AM CDT early this morning. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ OKZ023-027-038-039-251100- /O.EXT.KOUN.HW.W.0004.000000T0000Z-250525T1100Z/ Caddo-Grady-Comanche-Stephens- Including the cities of Anadarko, Hinton, Duncan, Lawton, Chickasha, and Tuttle 442 AM CDT Sun May 25 2025 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 AM CDT EARLY THIS MORNING... * WHAT...Winds 30 to 40 mph with gusts between 50 to 65 mph. * WHERE...Grady, Stephens, Caddo, and Comanche Counties. * WHEN...Until 6 AM CDT early this morning. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ Mahale
057 WWUS74 KOUN 251051 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 551 AM CDT Sun May 25 2025 OKZ023-027-028-038-039-251200- /O.EXP.KOUN.HW.W.0004.000000T0000Z-250525T1100Z/ Caddo-Grady-McClain-Comanche-Stephens- Including the cities of Hinton, Purcell, Chickasha, Duncan, Anadarko, Blanchard, Lawton, Tuttle, and Newcastle 551 AM CDT Sun May 25 2025 ...HIGH WIND WARNING WILL EXPIRE AT 6 AM CDT EARLY THIS MORNING... The threat has ended. $$ Mahale
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this high wind warning went out at May 25, 12:30 AM CDT, 2 hours 15 minutes earlier. Its key messages:
- Updated at 1230 AM CDT Sun May 25 2025
- Thunderstorm chances continue through the holiday weekend with a chance of severe storms each day
- Heavy rainfall and flooding may occur especially with a cold front Sunday into Monday
- Cooler temperatures are possible behind a front early this week.
Area forecast discussion, May 25, 12:30 AM CDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1230 AM CDT Sun May 25 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 1230 AM CDT Sun May 25 2025
- Thunderstorm chances continue through the holiday weekend with
a chance of severe storms each day
- Heavy rainfall and flooding may occur especially with a cold
front Sunday into Monday
- Cooler temperatures are possible behind a front early this
week.
&&
.NEAR TERM...
(Today and tonight)
Issued at 1207 AM CDT Sun May 25 2025
Messy setup today that will result in several rounds of
thunderstorms, including both severe and flooding threats.
Elevated showers and storms have begun developing north of the front
in northern Oklahoma. Expect this activity to continue/increase
through the night as a 700mb wave moves through and the low level
jet develops, then shift off eastward toward morning. These storms
will have enough instability and shear to produce large hail.
Additionally, some CAMs suggest an MCS developing in Kansas and
traversing southward primarily across eastern Oklahoma, potentially
affecting parts of north central into central Oklahoma. The low
level jet may aid in some of this westward development over central
Oklahoma. Confidence in this round is low.
A surface boundary will be in place somewhere across central
Oklahoma late this afternoon and evening, serving as a focus for
additional thunderstorm development. With an abundance of moisture,
expect this convection to become widespread making heavy rain /
flooding more of a risk. Convection is expected to continue
overnight into Monday morning as the upper low approaches.
Issuing a flood watch across the southern two thirds of Oklahoma and
north Texas for Sunday afternoon through Monday morning. Highest
risk will be southeast Oklahoma where both antecedent conditions are
more saturated and additional rainfall is expected to be more
prolonged.
Day
&&
.SHORT TERM...
(Monday through Tuesday night)
Issued at 1207 AM CDT Sun May 25 2025
Showers and storms continue into Monday as the upper low moves over.
CAMs suggest a break from precipitation during the day with
convection resuming Monday evening primarily over southeast
Oklahoma. So, NBM PoPs may be too high. When and where we do get
storms, severe hazards and heavy rain will be a concern.
As the front clears the area late Monday, precipitation chances will
reduce, leaving Tuesday cool (70s) and mostly dry.
Day
&&
.LONG TERM...
(Wednesday through Saturday)
Issued at 1207 AM CDT Sun May 25 2025
Active upper pattern continues through late week, with at least low
rain chances each day. Temperatures will be mainly in the 70s,
warming to the 80s by the weekend.
Day
&&
.AVIATION...
(06Z TAFS)
Issued at 1230 AM CDT Sun May 25 2025
Scattered to numerous showers and storms will continue over north
central Oklahoma through the overnight period. Along with this
convection expect some MVFR and possible IFR conditions before
ceilings and visibilities improve during the day across much of the
area. Exception may be at PNC/SWO where MVFR ceilings may linger
through the day Sunday. Additional widespread storms are expected
later Sunday afternoon / evening.
Day
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 85 64 75 59 / 60 80 70 70
Hobart OK 90 62 75 57 / 50 80 60 50
Wichita Falls TX 93 67 81 62 / 30 70 70 50
Gage OK 80 56 68 51 / 40 80 70 40
Ponca City OK 77 60 72 56 / 70 90 80 70
Durant OK 91 68 78 65 / 20 80 80 80
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from this afternoon through Monday afternoon for
OKZ014>048-050>052.
TX...Flood Watch from this afternoon through Monday afternoon for
TXZ083>090.
&&
NEAR TERM...14
SHORT TERM...14
LONG TERM....14
AVIATION...14In the hours before
Local storm report, May 25, 2:17 AM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
217 AM CDT Sun May 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM Tstm Wnd Gst 4 ENE Odell 34.37N 99.35W
05/25/2025 M58 MPH Wilbarger TX Mesonet
Mesonet station 62 Wilbarger County Texas.
Wake low.
&&
MADLocal storm report, May 25, 2:19 AM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
219 AM CDT Sun May 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM Tstm Wnd Gst 1 SSE Fort Sill 34.65N 98.40W
05/25/2025 M58 MPH Comanche OK AWOS
AWOS station KFSI Fort Sill. Wake low.
&&
MADSpecial weather statement, May 25, 2:24 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Norman OK
224 AM CDT Sun May 25 2025
OKZ008-250815-
Kay OK-
224 AM CDT Sun May 25 2025
...A strong thunderstorm will impact portions of northeastern Kay
County through 315 AM CDT...
At 224 AM CDT, Doppler radar was tracking a strong thunderstorm near
Newkirk, moving northeast at 25 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Newkirk, Kildare, Chilocco, Hardy, and northwestern Kaw Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3687 9675 3679 9707 3695 9717 3700 9706
3700 9675
TIME...MOT...LOC 0724Z 245DEG 23KT 3690 9704
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
MahaleSpecial weather statement, May 25, 2:31 AM CDT, 14 minutes before
Special Weather Statement National Weather Service Norman OK 231 AM CDT Sun May 25 2025 OKZ007-008-250815- Kay OK-Grant OK- 231 AM CDT Sun May 25 2025 ...A strong thunderstorm will impact portions of northwestern Kay and northeastern Grant Counties through 315 AM CDT... At 231 AM CDT, Doppler radar was tracking a strong thunderstorm near Renfrow, moving east at 20 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Braman, Renfrow, and Blackwell Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3689 9728 3684 9777 3700 9781 3700 9732 TIME...MOT...LOC 0731Z 256DEG 18KT 3695 9771 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH Mahale
Local storm report, May 25, 2:38 AM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
238 AM CDT Sun May 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM Tstm Wnd Gst 3 NW Knox City 33.45N 99.86W
05/25/2025 M74 MPH Knox TX Mesonet
Mesonet station 59 3NW Knox City. Wake low.
&&
MADLocal storm report, May 25, 2:43 AM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
243 AM CDT Sun May 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 AM Tstm Wnd Gst 4 S Altus 34.59N 99.34W
05/25/2025 M65 MPH Jackson OK Mesonet
Mesonet station ALTU Altus. Wake low.
&&
MADThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 8:20 PM CDT | River Flood Advisory | OUN | Pottawatomie, Seminole | 7 hr |
| May 24, 9:01 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills | 44 min |
| May 24, 9:16 PM CDT | Special Weather Statement | OUN | Major | 29 min |
| May 24, 9:23 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 52 min |
| May 24, 9:25 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 50 min |
| May 24, 9:30 PM CDT | Tornado Warning | OUN | Custer, Ellis, Roger Mills | 45 min |
| May 24, 10:01 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Kingfisher | 44 min |
| May 24, 10:11 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Ellis, Roger Mills | 49 min |
| May 24, 10:36 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 39 min |
| May 24, 11:02 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 23 min |
| May 24, 11:10 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 50 min |
| May 24, 11:15 PM CDT | Special Weather Statement | OUN | Kay | 30 min |
| May 24, 11:22 PM CDT | Special Weather Statement | OUN | Noble | 38 min |
| May 24, 11:29 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 46 min |
| May 24, 11:45 PM CDT | Special Weather Statement | OUN | Alfalfa | 30 min |
| May 24, 11:47 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 43 min |
| May 25, 12:04 AM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay, Noble | 41 min |
| May 25, 12:06 AM CDT | Flood Watch | OUN | Atoka, Beckham, Blaine, Bryan, Caddo, Canadian and 32 more | 33 hr |
| May 25, 12:07 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 53 min |
| May 25, 12:23 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 52 min |
| May 25, 12:44 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 46 min |
| May 25, 12:59 AM CDT | Severe Thunderstorm Warning | OUN | Grant | 46 min |
| May 25, 1:13 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson, Stephens, Tillman | 47 min |
| May 25, 1:24 AM CDT | Areal Flood Advisory | OUN | Kay, Noble | 5 hr |
| May 25, 1:47 AM CDT | Special Weather Statement | OUN | Comanche, Cotton, Tillman | 88 min |
| May 25, 1:51 AM CDT | Special Weather Statement | OUN | Kay | 24 min |
| May 25, 1:52 AM CDT | Special Weather Statement | OUN | Grant | 38 min |
| May 25, 2:24 AM CDT | Special Weather Statement | OUN | Kay | 51 min |
| May 25, 2:31 AM CDT | Special Weather Statement | OUN | Grant | 44 min |
| May 25, 3:05 AM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 40 min |
| May 25, 3:44 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 46 min |
| May 25, 4:12 AM CDT | Flash Flood Warning | OUN | Kay | 3 hr |
| May 25, 8:12 AM CDT | River Flood Advisory | OUN | Atoka | 12 hr |
| May 25, 8:38 AM CDT | River Flood Advisory | OUN | Pottawatomie, Seminole | 11 hr |
| May 25, 8:40 AM CDT | River Flood Advisory | OUN | Lincoln, Oklahoma, Pottawatomie | 19 hr |
| May 25, 1:39 PM CDT | Special Weather Statement | OUN | Murray | 36 min |
| May 25, 1:43 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray, Pontotoc | 47 min |
| May 25, 2:10 PM CDT | Special Weather Statement | OUN | Hughes | 35 min |
| May 25, 2:29 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Johnston, Murray, Pontotoc | 46 min |
| May 25, 2:45 PM CDT | Areal Flood Advisory | OUN | Murray | 3 hr |
| May 25, 3:00 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Johnston, Murray, Pontotoc | 34 min |
| May 25, 3:03 PM CDT | Special Weather Statement | OUN | McClain | 27 min |
| May 25, 3:13 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain | 32 min |
| May 25, 3:27 PM CDT | Special Weather Statement | OUN | Murray | 18 min |
| May 25, 3:32 PM CDT | Special Weather Statement | OUN | Cleveland | 28 min |
| May 25, 3:39 PM CDT | Special Weather Statement | OUN | Pontotoc | 36 min |
| May 25, 3:44 PM CDT | Special Weather Statement | OUN | Garvin, Pottawatomie | 31 min |
| May 25, 3:49 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 26 min |
| May 25, 4:01 PM CDT | Special Weather Statement | OUN | Cleveland | 29 min |
| May 25, 4:04 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 41 min |
| May 25, 4:33 PM CDT | Special Weather Statement | OUN | Cleveland | 27 min |
| May 25, 4:35 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Cleveland, Grady, Oklahoma | 40 min |
| May 25, 4:46 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Pontotoc | 23 min |
| May 25, 4:50 PM CDT | Special Weather Statement | OUN | Cleveland, McClain | 25 min |
| May 25, 4:52 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, McClain | 38 min |
| May 25, 4:58 PM CDT | Special Weather Statement | OUN | Cleveland | 32 min |
| May 25, 5:07 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 53 min |
| May 25, 5:15 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain | 45 min |
| May 25, 5:29 PM CDT | Special Weather Statement | OUN | McClain | 16 min |
| May 25, 5:36 PM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| May 25, 5:41 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 49 min |
| May 25, 5:45 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 45 min |
| May 25, 5:59 PM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| May 25, 5:59 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 31 min |
| May 25, 6:21 PM CDT | Flash Flood Warning | OUN | Oklahoma | 3 hr |
| May 25, 6:22 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Cleveland, Grady, McClain, Oklahoma | 38 min |
| May 25, 6:22 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Cleveland, Grady, McClain, Oklahoma | 38 min |
| May 25, 6:24 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 51 min |
| May 25, 6:29 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 29 min |
| May 25, 6:44 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 31 min |
| May 25, 6:49 PM CDT | Areal Flood Advisory | OUN | Cleveland, Grady, McClain | 9 min |
| May 25, 6:54 PM CDT | Special Weather Statement | OUN | Oklahoma | 36 min |
| May 25, 6:58 PM CDT | Flash Flood Warning | OUN | Cleveland, Grady, McClain | 2 hr |
| May 24, 10:04 PM CDT | Special Weather Statement | OUN | Knox | 41 min |
| May 24, 10:47 PM CDT | Special Weather Statement | OUN | Wilbarger | 28 min |
| May 24, 10:48 PM CDT | Special Weather Statement | OUN | Baylor | 27 min |
| May 24, 11:27 PM CDT | Special Weather Statement | OUN | Baylor | 33 min |
| May 25, 12:19 AM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Knox, Wilbarger | 41 min |
| May 25, 1:18 AM CDT | Areal Flood Advisory | OUN | Wichita, Wilbarger | 3 hr |
| May 25, 1:19 AM CDT | Special Weather Statement | OUN | Baylor, Foard, Knox | 41 min |
Nearby
High Wind Warnings in Oklahoma, 2025High Wind Warnings in Texas, 2025Every high wind warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.